# SDR HYIA20251013001

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N548GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0653
- Aircraft time: 36,821 hours, 46,297 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 56541097
- Condition: Cracked
- Location: Zone 400
- Part time: 6,945 hours, 9,982 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A CRACK WAS DISCOVERED ON THE INBOARD FACE OF THE RIGHT INBD ENGINE BEAM IN THE AREA OF THE VERTICAL ATTACH CHANNELS FOR THE CROSSOVER BEAM. THIS CRACK WAS DISCOVERED AFTER CHANGING THE CROSSOVER BEAM VERTICAL ATTACH BRACKET P/N: 5654107-15 , THEREFORE NOT VISIBLE UNTIL THE BRACKET WAS REMOVED. THE CRACK MEASURES APPROXIMATELY .750 INCHES LONG, AND IS CONSISTENT WITH OTHERS FOUND IN THIS AREA USING A DETAILED VISUAL INSPECTION. THIS BEAM HAS BEEN REPLACED USING NEW PARTS.
